# SDR USAA010840

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Gouged
- Location: Fuselage
- Part time: 46,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN/BARE STRAP GOUGED AND DEFORMATION, 1 INCH BY 2.9 INCHES, BS 440, LOWER FORWARD CORNER OF CARGO DOOR CUTOUT.  INSTALLED DOUBLER AND TRIPLER PER EA 69856.  (M)
